# SDR SWAA2024120547508

- Difficulty date: October 11, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS328 AND RLB24 AT FWD GALLEY AREA 2024-633648<[01] ON STEP 6: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X11290U021704; DUE DATE: 14 APR 25;[02] FOR STEP 11 TOOL USED PN: XRP-3000; SERIAL: 1998072; DUE DATE: 23-JAN-25.;[03] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS328 AND BETWEEN LBL7 TO RBL65 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2. SEE INDIVIDUAL SIGN-OFF BELOW;[04] RII COMPLETED JOB
